# SDR QXEA2010102100658

- Difficulty date: October 19, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 18,794 hours, 13,767 cycles
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C4 CHECK - PASSENGER DOOR MID CAP ANGLE CORRODED.  BLENDED CORROSION 2"X .5"W X .040"D IAW SRM 51-21-06-001-001-A01 ORIGINAL THICKNESS .063", REMAINING THICKNESS .023" FOUND TO BE OUT OF LIMITS IAW CRJ700 53-21-23-101-001-A01.  REMOVED MID CAP ANGLE IAW SRM 51-41-02-001-001-A01.   LOCATED HOLES IN NEW MIDCAP ANGLE AND INSTALLED NEW ANGLE IAW SRM 51-41-02-001-001-A01.
